# SDR ASOA201101260

- Difficulty date: July 2, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 27,455 hours, 23,880 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INITIAL INSP OF WING, IAW AD2002-03-14REP, AND SB A601R-57-031, FOUND SUSPECTED CRACK ON LT WING AT WS148.019.   COMPLIED WITH HFEC INSP IAW NDTM 51-20-06 FOUND A .300" CRACK AT LT WING BOTTOM AT WS 149.58 JUST FWD OF REAR SPAR.  PERFORMED LPI TO DETERMINE END OF CRACK IAW NDTM 511-20-08.  STOP DRILLED END CRACK TO .250 DIA IAW REO 601R-57-21-138.  PERFORMED EDDY CURRENT INSP OF STOP DRILL HOLE IAW NDTM 51-20-06.  REAMED HOLE UP .3125 IAW REO 601R-57-21-138.  FINISHED REWORKED AREA AND FILLED WITH AERODYNAMIC SEALANT REO 601R-57-21-138.
